# SDR SWAA2015101644979

- Difficulty date: September 16, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 70,140 hours, 58,135 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545765
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED, BETWEEN BS 500C+13.5 TO BS 500C+14.5, STRINGER 8L.  REPAIRED SKIN IAW EA.
